# SDR CALA2023102003123

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 42,915 hours, 14,674 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 5659
- Condition: Leaking
- Location: Eng#1
- Part time: 61,500 hours, 23,499 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R PAK 40PSI. L PAK 5 PSI INSPECTED #1 ENG PRSOV AND FOUND LEAKING ON PRSOV DIAPHRAGM CYLINDER, REMOVED AND REPLACED #1 ENG PRSOV,  REF AMM 36-11-04-400-801. REQUEST OPS TEST OF  #1 ENG PRSOV REF 36-00-00-860-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1503807  SN OFF 5659 VALVE, SHUTOFF,  OFF 29-3612-9-0004 5659 ON 29-3612-9-0004 2860 PERFORMED OPS CHK OF LEFT PNUEMATIC SYS PER AMM 36-00-00-860-804. ALL INDICATIONS NORMAL.
